# SDR DALA2025123109555

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 121,150 hours, 17,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ON RT SIDE OF A/C INOP.   R & R BATTERY CRADLE (BPS) PER B767-300 WDM 33-51-31 (7880118)
